Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleReduced Gr\"obner bases of certain toric varieties; a new short proof.
Author(s) Ibrahim Al-Ayyoub
TypeArticle in Journal
AbstractLet K be a field and let m 0,,m n be an almost arithmetic sequence of positive integers. Let C be a toric variety in the affine (n + 1)-space, defined parametrically by x 0 = t m 0 ,,x n = t m n . In this article we produce a minimal Gröbner basis for the toric ideal which is the defining ideal of C and give sufficient and necessary conditions for this basis to be the reduced Gröbner basis of C, correcting a previous work of [6] and giving a much simpler proof than that of [1].
KeywordsGröbner basis, Monomial curves, Polynomial ideals, Toric varieties
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870902747902
LanguageEnglish
JournalCommun. Algebra
Volume37
Number9
Pages2945--2955
PublisherTaylor & Francis, Philadelphia, PA
Year2009
Edition0
Translation No
Refereed No
Webmaster